# SDR AT0500028

- Difficulty date: August 16, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: LSEBUTKB00101
- Part serial: 02161
- Condition: Shorted
- Location: Seat 11ac
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PAX & F/A REPORTED SMOKE /ELECT ARCHING ASSOCIATED WITH X/M SATELLITE SYSTEM AT SEATS 11/A/C.  PULLED SYSTEM BREAKERS SMOKE/ ARCHING CEASED.  UNEVENTFUL DIVERT TO RIC.  REMOVED AND REPLACED DASDU UNDER SEAT 11 AC.
